ON THE DIFFERENCE EQUATION y(n+1) = alpha+y(n)(p)/beta y(n-1)(p) - gamma vertical bar y(n-1)(p)/beta y(n)(p)


Creative Commons License

ÖZTÜRK I. , Zengin S.

MATHEMATICA SLOVACA, vol.61, no.6, pp.921-932, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.2478/s12175-011-0058-6
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.921-932

Abstract

In this paper, we investigate the global stability and the periodic nature of solutions of the difference equation